Ver registro no DEDALUS
Exportar registro bibliográfico

Metrics


Metrics:

On 'C POT.R'-closing for flows on orientable and non-orientable 2-manifolds (2009)

  • Authors:
  • USP affiliated authors: VIDALON, CARLOS TEOBALDO GUTIERREZ - ICMC ; PIRES, BENITO FRAZÃO - FFCLRP
  • USP Schools: ICMC; FFCLRP
  • DOI: 10.1007/s00574-009-0027-7
  • Subjects: MATEMÁTICA; ESTABILIDADE ESTRUTURAL (EQUAÇÕES DIFERENCIAIS ORDINÁRIAS)
  • Language: Inglês
  • Imprenta:
  • Source:
  • Acesso online ao documento

    Online accessDOI or search this record in
    Informações sobre o DOI: 10.1007/s00574-009-0027-7 (Fonte: oaDOI API)
    • Este periódico é de assinatura
    • Este artigo é de acesso aberto
    • URL de acesso aberto
    • Cor do Acesso Aberto: green
    Versões disponíveis em Acesso Aberto do: 10.1007/s00574-009-0027-7 (Fonte: Unpaywall API)

    Título do periódico: Bulletin of the Brazilian Mathematical Society, New Series

    ISSN: 1678-7544,1678-7714

    • Melhor URL em Acesso Aberto:


    • Outras alternativas de URLs em Acesso Aberto:
    Informações sobre o Citescore
  • Título: Bulletin of the Brazilian Mathematical Society

    ISSN: 1678-7544

    Citescore - 2017: 0.42

    SJR - 2017: 0.406

    SNIP - 2017: 0.497


  • Exemplares físicos disponíveis nas Bibliotecas da USP
    BibliotecaCód. de barrasNúm. de chamada
    FCLRP1800365-10pcd 1800365
    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas

    • ABNT

      VIDALON, Carlos Teobaldo Gutiérrez; PIRES, Benito Frazão. On 'C POT.R'-closing for flows on orientable and non-orientable 2-manifolds. Bulletin of the Brazilian Mathematical Society, New Series, Rio de janeiro, v. 40, n. 4, p. 553-576, 2009. Disponível em: < http://dx.doi.org/10.1007/s00574-009-0027-7 > DOI: 10.1007/s00574-009-0027-7.
    • APA

      Vidalon, C. T. G., & Pires, B. F. (2009). On 'C POT.R'-closing for flows on orientable and non-orientable 2-manifolds. Bulletin of the Brazilian Mathematical Society, New Series, 40( 4), 553-576. doi:10.1007/s00574-009-0027-7
    • NLM

      Vidalon CTG, Pires BF. On 'C POT.R'-closing for flows on orientable and non-orientable 2-manifolds [Internet]. Bulletin of the Brazilian Mathematical Society, New Series. 2009 ; 40( 4): 553-576.Available from: http://dx.doi.org/10.1007/s00574-009-0027-7
    • Vancouver

      Vidalon CTG, Pires BF. On 'C POT.R'-closing for flows on orientable and non-orientable 2-manifolds [Internet]. Bulletin of the Brazilian Mathematical Society, New Series. 2009 ; 40( 4): 553-576.Available from: http://dx.doi.org/10.1007/s00574-009-0027-7

    Referências citadas na obra
    J. Alves, V. Araújo and B. Saussol. On the uniform hyperbolicity of some nonuniformly hyperbolic systems. Proc. Amer. Math. Soc., 131(4) (2002), 1303–1309.
    S.Kh. Aranson, G. Belitsky and E. Zhuzhoma. Introduction to the qualitative theory of dynamical systems on surfaces. Translation of Mathematical Monographs 153. American Mathematical Society (1996).
    R. Camelier and C. Gutierrez. Affine interval exchange transformations with wandering intervals. Erg. Th. & Dyn. Sys., 17(6) (1996), 1315–1338.
    Y. Cao. Non-zero Lyapunov exponents and uniform hyperbolicity. Nonlinearity, 16 (2003), 1473–1479.
    C. Carroll. Rokhlin towers and C r-closing for flows on % MathType!MTEF!2!1!+- % feaafiart1ev1aaatCvAUfeBSjuyZL2yd9gzLbvyNv2CaerbuLwBLn % hiov2DGi1BTfMBaeXatLxBI9gBaerbd9wDYLwzYbItLDharqqtubsr % 4rNCHbGeaGqiVu0Je9sqqrpepC0xbbL8F4rqqrFfpeea0xe9Lq-Jc9 % vqaqpepm0xbba9pwe9Q8fs0-yqaqpepae9pg0FirpepeKkFr0xfr-x % fr-xb9adbaqaaeGaciGaaiaabeqaamaabaabaaGcbaWefv3ySLgznf % gDOjdaryqr1ngBPrginfgDObcv39gaiuaacqWFtcpvdaahaaWcbeqa % aiaaikdaaaaaaa!42D5! $$ \mathbb{T}^2 $$ . Erg.Th. & Dyn.Sys., 12(1) (1992), 683–706.
    I.P. Cornfeld, S.V. Fomin and Ya.G. Sinai. Ergodic Theory. Springer Verlag (1982).
    C. Gutierrez. Smoothing continuous flows on two-manifolds and recurrences. Erg. Th. & Dyn. Sys., 6(1) (1986), 17–44.
    C. Gutierrez. On C r-closing for flows on 2-manifolds. Nonlinearity, 13(6) (2000), 1883–1888.
    C. Gutierrez. A counterexample to a C 2-closing lemma. Erg. Th. & Dyn. Sys., 7(4) (1987), 509–530.
    C. Gutierrez. On two-dimensional recurrence. Bull. Braz. Math. Soc., 10(1) (1979), 1–16.
    C. Gutierrez. Smoothability of Cherry flows on two-manifolds. Lecture Notes in Mathematics 1007. Springer-Verlag (1981).
    C. Gutierrez. On the C r-closing lemma for flows on the torus % MathType!MTEF!2!1!+- % feaafiart1ev1aaatCvAUfeBSjuyZL2yd9gzLbvyNv2CaerbuLwBLn % hiov2DGi1BTfMBaeXatLxBI9gBaerbd9wDYLwzYbItLDharqqtubsr % 4rNCHbGeaGqiVu0Je9sqqrpepC0xbbL8F4rqqrFfpeea0xe9Lq-Jc9 % vqaqpepm0xbba9pwe9Q8fs0-yqaqpepae9pg0FirpepeKkFr0xfr-x % fr-xb9adbaqaaeGaciGaaiaabeqaamaabaabaaGcbaWefv3ySLgznf % gDOjdaryqr1ngBPrginfgDObcv39gaiuaacqWFtcpvdaahaaWcbeqa % aiaaikdaaaaaaa!42D5! $$ \mathbb{T}^2 $$ . Erg. Th. & Dyn. Sys., 6(1) (1986), 45–46.
    C. Gutierrez and B. Pires. On Peixoto’s conjecture for flows on non-orientable 2-manifolds. Proc. Amer. Math. Soc., 133(4) (2005), 1063–1074.
    M. Hirsch. Dense recurrence in area-preserving flows on surfaces. Nonlinearity, 12(6) (1994), 1545–1553.
    A. Katok. Invariant measures of flows on orientable surfaces. Dokl. Akad. Nauk SSSR, 211 (1973), 775–778.
    M. Keane. Interval exchange transformations. Math. Z., 141 (1975), 25–31.
    S. Lloyd. On the closing lemma problem for the torus. Dis. Cont. Dyn. Sys. Ser. A, 25(3) (2009).
    N. Markley. The Poincaré-Bendixson theorem for the Klein bottle. Trans. Amer. Math. Soc., 135(169), 159–165.
    M. Martens, S. van Strien, W. de Melo and P. Mendes. On Cherry Flows. Erg. Th. & Dyn. Sys., 10 (1990), 531–554.
    I. Nikolaev and E. Zhuzhoma. Flows on 2-dimensional manifolds: an overview. Lecture Notes in Mathematics 1705. Springer-Verlag (1999).
    J. Palis and W. de Melo. Geometric theory of dynamical systems: an introduction. Springer-Verlag (1982).
    K. Parthasarathy. Probability measures on metric spaces. American Mathematical Society (2005).
    M. Peixoto. Structural Stability on two-dimensional manifolds. Topology, 1 (1962), 101–120.
    C. Pugh. An improved closing lemma and a general density theorem. Amer. J. Math., 89 (1967), 1010–1021.
    C. Pugh. Structural stability on M. An. Acad. Brasil. Ci., 39 (1967), 45–48.
    A. Schwartz. A generalization of a Poincaré Bendixson theorem to closed two-dimensional manifolds. Amer. J. Math., 85 (1963), 453–458.
    J. de Vries. Elements of topological dynamics, vol 257 of Mathematics and its Applications. Kluwer Academic Publishers Group (1993).